# SDR 000191

- Difficulty date: August 24, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N140
- Make and model: Saab SF340A
- Aircraft time: 26,043 hours, 27,036 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NO LEFT TORQUE INDICATION, NO LEFT PROP RPA INDICATION, LEFT GENERATOR LIGHT CAME ON.  NO C/A STATED IN RPA.
